# SDR AALA202501062005

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 73,888 hours, 28,497 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Condition: None
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT AVIONIC COMPARTMENT RACK 80VU LEFT HAND LATERAL FITTING BETWEEN FR 23 AND FR 24 AT S32L REQUIRES REPLACEMENT DUE TO THE MAJOR REPAIR BEING ACCOMPLISHED ON THE RIGHT HAND SIDE OF THE  AFT AVIONIC COMPARTMENT RACK 80VU. MAINTENANCE REPLACED THE LEFT HAND LATERAL FITTING PER SRM 51-42-11.
